# SDR J7SA20180612001

- Difficulty date: June 12, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N451FX
- Make and model: Gulstm GIVX
- Aircraft serial: 4332
- Aircraft time: 3,909 hours, 2,081 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT IB FLAP ROLLER BRACKET TABS BROKEN. R&R FLAP TRACK ROLLER BEARING BRACKET.
